# SDR 29GA2015013000001

- Difficulty date: January 27, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 33,790 hours, 37,059 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430722
- Part serial: 2106
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE UP, INTRANSIT LIGHT REMAINS ILLUMINATED WITH HYDRAULIC PUMP REMAINING ON AND CONTINUOUSLY RUNNING FOR ABOUT A MINUTE AND A HALF.  COMPLIED WITH MAIN HYD SYSTEM FUNCTIONAL CHECK, SERVICED MAIN AND OTBD BRAKE ACUMULATORS TO 1650 PSI, INSPECTED ACCUMULATORS, DUMP VALVES, HYDRAULIC MANIFOLDS, RT NOSE WHEEL WELL FOR LEAKS, ALL BRAKES AND GEAR ACTUATORS.  INSPECTED LT NOSE WHEEL WELL AREA AROUND THE MAIN RESERVOIR, AUXILIARY RESERVOIR, AND PUMP FOR LEAKS AND OPERATION INCLUDING RUNNING THE PUMP IN OVERRIDE TO CHECK HAND-PUMP SELECTOR VALVE DUMP/RELIEF VALVE OR CHECK VALVE FOR INTERNAL LEAKAGE, OPS CHECK GOOD THE AUXILIARY TANK DID NOT RISE WITH THE GEAR RETRACTED AND THE FLAPS AT 20 DEGREES THE PUMP TOOK 17 MINUTES BEFORE IT RE-PRESSURIZED THE HYD SYS, ALSO, CHECKED THE MLG UPLOCK SWITCHES GAP AND THE MEASUREMENT IS 7 MM.  FOUND LANDING GEAR UPLOCK ACTUATOR LEAKING REPLACED ACTUATOR AND LANDING GEAR CONTROL. OPS CHECKED GOOD.
